Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 301-309.

On the intersection of classes of infinitely differentiable functions

Jan Boman

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 301-309.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893450

Digital Object Identifier
doi:10.1007/BF02591130

Mathematical Reviews number (MathSciNet)
MR220049

Zentralblatt MATH identifier
0135.26104

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Boman, Jan. On the intersection of classes of infinitely differentiable functions. Ark. Mat. 5 (1964), no. 3-4, 301--309. doi:10.1007/BF02591130. https://projecteuclid.org/euclid.afm/1485893450


Export citation

References

  • Bang, Th., Om quasi-analytiske funktioner. Copenhagen, 1946.
  • Boman, J., On the propagation of analyticity of solutions of differential equations with constant coefficients. Ark. Mat. 5, 271–279 (1964).
  • Carleman, T., Fonctions quasi analytiques. Paris, 1926.
  • Ehrenpreis, L., Solution of some problems of division. IV. Invertible and elliptic operators. Amer. J. Math. 82, 522–588 (1960).
  • Rudin, W., Division in algebras of C-functions. MRC Techn. Rep., Nov. 1961.